# SDR 2007UALA02453

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 20,448 hours, 7,964 cycles
- Engine: Iae V2522A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO NOSE WHEEL STEERING ON TAXI OUT.   PROXIMITY SENSOR 28GA FAILURE.     REPLACED PROXIMITY SENSOR 28GA.
